# SDR A6WA202101197551

- Difficulty date: January 18, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 41,087 hours, 38,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831221
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RT SIDE FROM FS 509+128 TO STA 559 CORRODED BEYOND LIMITS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED SEAT TRACK RT SIDE FS 409+128 TO FS 559 WITH NEW SEAT TRACK.
